# SDR R61A2019020840166

- Difficulty date: February 4, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N729YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000512
- Aircraft time: 8,493 hours, 5,647 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Loose
- Location: L2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL SHIELD PLATE ON L2 DOOR IS LOOSE AND INHIBITS DOOR OPENING AND CLOSING. RE-SECURED L2 DOOR LINING IAW AMM 25-23-05. OPS CHECK DOOR LOCKING MECHANISM IAW 52-12-20. OPS CHECK GOOD.
